... of Trintellix but that caused terrible headaches so Dr changed to 10mgs of Lexapro but its the 3rd day and I feel strange and my eyes are glossed over and pupils are fixed and dilated. I look and feel like I had a long weekend of binge drinking. Anybody else experience this?
It would be difficult to find someone that is on the same combo of meds that can answer your question. Just the dosing down of the Remeron could cause symptoms and then coming off Trintellix and on to Lexapro may also cause side effects.
If your symptoms continue to be a concern, best to contact your doctor.
Hope you start to feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Nov 2015 • 3 answers
Updated 2 Jan 2016 • 4 answers
I have been on Lexapro a while now. It is finally starting to work, but I am so tired that I can ba?
Updated 19 Mar 2018 • 5 answers
Updated 13 Dec 2017 • 2 answers
Updated 16 Nov 2018 • 1 answer